# SDR SWAA2013050115390

- Difficulty date: April 19, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 21,346 hours, 12,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EEPLS LOOSE.  REMOVED AND REPLACED EEPLS  PER MM.
